Pacific Journal of Mathematics

Closed ideals of $l^{1}(\omega_{n})$ when $\{\omega_{n}\}$ is star-shaped.

Marc P. Thomas

Article information

Source
Pacific J. Math. Volume 105, Number 1 (1983), 237-255.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
http://projecteuclid.org/euclid.pjm/1102723506

Zentralblatt MATH identifier
0465.46001

Mathematical Reviews number (MathSciNet)
MR688417

Subjects
Primary: 46J05: General theory of commutative topological algebras
Secondary: 47D30

Citation

Thomas, Marc P. Closed ideals of $l^{1}(\omega_{n})$ when $\{\omega_{n}\}$ is star-shaped. Pacific Journal of Mathematics 105 (1983), no. 1, 237--255. http://projecteuclid.org/euclid.pjm/1102723506.


Export citation

References

  • [1] W. G. Bade, H. G. Dales and K. B. Laursen, paper to appear.
  • [2] S. Grabiner, A formal power series operational calculus for quasinilpotent operators, Duke Math. J., 38 (1971), 641-658.
  • [3] S. Grabiner, A formal power series operational calculus for quasinilpotent operators, II, J. Math. Analysis and Appl., 43 No. 1, (July 1973), 170-192.
  • [4] S. Grabiner, Weighted shifts and Banach algebras of power series, Amer. J.Math., 97 (1975), 16-42.
  • [5] N.K. Nikolsk, Selected problems of weighted approximation and spectral analysis, Proc. Steklov Inst. Math., 120 (1974) (AMS translation, 1976).
  • [6] A. L. Shields, Weighted shift operators andanalytic function theory, in Topics in Operator Theory (ed. C. Pearcy) (AMS Surveys, No. 13, Providence, RI, 1974).
  • [7] M.P.Thomas, Closed ideals and biorthogonal systems in radical Banach algebrasof power series, Proc. Edinburgh Math. Soc, toappear.